Please upgrade your browser for the best possible experience.

Chrome Firefox Internet Explorer
×

Weapon's special effects disappear after using certain actions/skills

STAR WARS: The Old Republic > English > General Discussion > Bug Reports
Weapon's special effects disappear after using certain actions/skills
First BioWare Post First BioWare Post

Glower's Avatar


Glower
12.09.2014 , 10:42 AM | #51
Quote: Originally Posted by AmberGreen View Post
Hi everyone,

Thanks for your follow up posts! In doing a bit more internal research and talking to our /bug guru, I've located a far more general bug that's in line with what the rest of you are reporting: that this is an issue with Lightsabers with effects when using specific abilities. My original find was for something different, and I apologize for being mistaken!

We're looking at getting this fixed in a patch after Game Update 2.3.



I'm sorry this was missed! It will happen from time to time, and I appreciate the link. To keep all of the info and communication in one place, your thread's been merged into this one and has taken over the title.





and BAM

Quote: Originally Posted by AmberGreen View Post
This hasn't been forgotten; unfortunately, it will not be in the next patch. I'll be sure to let you know when we're able to get it fixed and scheduled for deploy. Thanks for your understanding.
SWTOR goes F2P: http://i.imgur.com/1962X.jpg
A: "They’d love to do that at some point, but technically very challenging and unlikely to happen in the near future." (c)
PvP FAQ, A: "We have no plans at this time" (c)

AshlaBoga's Avatar


AshlaBoga
12.09.2014 , 01:35 PM | #52
Quote: Originally Posted by Sindariel View Post
Seasonal bump inc.

Seriously... at least let us know if it's still on your known issues list, or if you already gave up fixing it.

How about letting your CM department fix all those countless broken and bugged CM items first, before you continuously release dozens of reskinned armors and mounts that no one wants or needs?

Ok... *calms down* I'll try it the nice way again.

Since this thread has grown a bit over the last year *sigh*, it might have become a bit difficult to filter out the useful informations, so here's a quick summary about this bug:

Weapons that have some kind of special effect attached to them (e.g. a HUD or laser pointer), loose this effect whenever the player uses or gets affected by an ability that hides the weapon skin for a short moment (e.g. Overload ability on Sorcerer, Backstab on Operatives or enemy CCs like SOA's whirlwind). The special effect is gone until you sheathe and unsheathe the weapon again.

These are the weapons where I know for sure that they are affected by this bug:
- Tythonian Force-Master’s Lightsaber
- Max-Tac Precision Sniper Rifle
- Black Nebula Heavy Blaster
- Hyperstorm Heavy Cannon
- DLA-13 Heavy Blaster Rifle
- Tac-HUD Heavy Sniper Rifle
- Balmorran Hand Cannon Grek
- Balmorran Hand Cannon Besh
- Grey Helix Lightsaber and Saberstaff
- Grey Helix Auto-Cannon

This is NOT a complete list. There are a lot more weapons where i'm not entirely sure if they're bugged and i don't own all of these weapons for further testing.

These are weapons that are definitely NOT bugged:
- Volatile Conqueror’s Lightsaber and Saberstaff
- Energized Conqueror’s Lightsaber and Saberstaff

I hope this kind of information will finally break the silence and will result in some sort of fix.
In theory, all you have to do is to compare the code from the non-bugged weapons with the bugged weapons and search for differences to find the cause.
That's a lot of things people paid real money for... why no fix?
Typhojem Legacy, Jung Ma server
VICIOUS
Lord of Corruption

Zadtro's Avatar


Zadtro
12.15.2014 , 10:07 AM | #53
Yeah I have notice gray helix lightsaber on my guardian doesn't have the effect after leap or entering combat. But after unsheathing and sheathing it is back until i start fighting again then it disappears. I know you guys are working on it I just wanted to say where i found the issue.